# SDR M3XA2016060805

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N889MT
- Make and model: Bell 407
- Aircraft serial: 54630
- Aircraft time: 188 hours, 326 cycles
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 188 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, ENGINE CHIP LIGHT ILLUMINATED.  ACFT MADE A SAFE LANDING IN A FIELD.
